6 doctors weighed in:

Stopped 30 mg of Cymbalta (duloxetine) in February switched over to 10 Lexapro for 2 months then 20.. april horrible headaches and dry heaves ,Cymbalta (duloxetine) (duloxetine) withdrawl?

6 doctors weighed in
Dr. Matthew Smith
Psychiatry
2 doctors agree

In brief: No.

Your experience sounds quite miserable.
But discontinuation symptoms from Cymbalta (duloxetine) happen immediately, not a few months later; happen from higher doses of Cymbalta (duloxetine); and don't usually involve headaches and dry heaves. You need a medical assessment

In brief: No.

Your experience sounds quite miserable.
But discontinuation symptoms from Cymbalta (duloxetine) happen immediately, not a few months later; happen from higher doses of Cymbalta (duloxetine); and don't usually involve headaches and dry heaves. You need a medical assessment
Dr. Matthew Smith
Dr. Matthew Smith
Thank
Dr. Steven Griggs
Clinical Psychology
2 doctors agree

In brief: Check with your

psychiatrist. This doesn't sound like withdrawal.
It sounds like side-effects from your current medication. Probably ought to check this out STAT. You could go to an Urgent Care if appointments are not immediately available with your prescribing physician.

In brief: Check with your

psychiatrist. This doesn't sound like withdrawal.
It sounds like side-effects from your current medication. Probably ought to check this out STAT. You could go to an Urgent Care if appointments are not immediately available with your prescribing physician.
Dr. Steven Griggs
Dr. Steven Griggs
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors